# SDR IPXA2B71996

- Difficulty date: February 13, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 87,516 hours, 15,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65B01849925
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, MAIN DECK LT BS 2231 INNER CHORD AREA S17, 1 EA HOLE FOUND CRACK AT FRAME STRAP & AFT INNER CHORD.  REPAIRED IAW HX RS R-53-60-37322 REV A & EO B747-5310-46200-A JUST BTW STR-15 AND STR-18 STRAP CRK RUNNING AFT 0.050" & CHORD CRACK RUNNING FWD 0.020" & RUNNING AFT 0.050", STRAP ORIG MATL:7075T6-0050" & CHORD ORIG MATL:BAC1503-100387-7075T6, FINAL CUTOUT SIZE:1"X1"X0.5" RADIUS, THIS REPAIR IS TIME LIMITED UNTIL 18121, TOTAL FLIGHT CYCLES.
